# SDR ASAA0540294

- Difficulty date: June 13, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 0210A
- Condition: Failed
- Location: R1 Door
- Part time: 34,381 hours, 19,734 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OKC - DURING HEAVY MX, R1 DOOR ESCAPE SLIDE OP-CHECK WAS ACCOMPLISHED ON 737-400.  OPS CHECK OF THIS EES INCLUDED ARMING THE DOOR SLIDE AND OPENING THE DOOR.  THE SLIDE COMPART OPENED AND THE SLIDE FELL, ACTIVATING THE INFLATION PROCESS PROPERLY.  TE INFLATABLE BEGAN TO FILL, REACHING, BUT NO BREAKING THE FRANGIBLE LINKS.  THE COMPRESSED GAS FLOWED UNTIL THE BOTTLE WAS EMPTY HOWEVER THE FRANGIBLE LINKS NEVER PARTED.  THE SLIDE WAS NOT USEABLE AS AN EXIT ROUTE AND FAILED THE CHECK.  DUE TO THE SIMILARITY OF THESE FAILURES, FEEL THE ROOT CAUSE OF THIS FAILURE WAS INGESTIONS OF BUBBLE WRAP INTO THE ASPIRATOR, STALLING INFLATION, PREVENTING THE FRANGIBLE LINKS FROM BREAKING AND RENDERING THE INFLATABLE UNUSABLE.
